Journal of East China Normal University(Natural Sc ›› 2010, Vol. 2010 ›› Issue (3): 99-112.

• Article • Previous Articles     Next Articles

Asymptotic solutions of the nonlinear eigenvalue problems in the multi-fieldcoupled dynamic equations

HOU Lei1,2 ,ZHANG Jia-jian1, QIU Lin2,3   

  1. 1. Department of Mathematics, Shanghai University,Shanghai 200444, China; 2. Computational Sciences, E-Institute of Shanghai Universities at SJTU,Shanghai 200240, China; 3. Department of Mathematics, Shanghai Jiao Tong University,Shanghai 200240,China
  • Received:2009-10-14 Revised:2009-12-15 Online:2010-05-25 Published:2010-05-25
  • Contact: HOU Lei

Abstract: This article solved the asymptotic solution of the eigenvalue problem in the
dissipative equilibrium vector field of the coupled convection disturbance kinetic
equations under the constraind filed and the gravity. The approach is to use the new parameters to reduce the three-dimensional coupling dynamic equations into a one-dimensional complex space of boundary-layer. Further analysis and computing were given on the asymptotic solutions for the nonlinear eigenvalue problem. Finally, a boundary-layer eigenvalue analysis was performed to solve the field coupling perturbation in this paper.

Key words: asymptotic perturbation, nonlinear eigenvalue, boundary-layer analysis, asymptotic perturbation, nonlinear eigenvalue

CLC Number: